# SDR UPS98826467

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3755872505
- Condition: Corrosion
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SHEAR TIE FITTING FS 320 BETWEEN STR 30L TO 29L HAS CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 52-2-0.
